Dear colleague,

We would like to invite you to attend a truly remarkable symposium focused on trends and controversies with the management of patients with breast cancer. This up-to-date and state-of-the-art conference is brand new and called the International Breast Cancer Comprehensive Care Conference (iBC4).

The meeting will include internationally renowned breast surgeons, plastic surgeons and radiation oncologists who will discuss and review hot topics and controversies associated with the current management of the breast cancer patient. It will be an interactive symposium and promises to be one of the best educational events of the year!

This years meeting will be combined with the long-standing and highly educational Barcelona Breast Meeting in the beautiful city of Barcelona and take place 1 day prior to the BBM. Please join us as we kick off this inaugural event that will prove to be highly educational, informative and entertaining.

Sincerely yours,

Professor Jaume Masià & Professor Maurice Nahabedian
Co-Directors of iBC4

TUESDAY 12th MARCH 2019

Breast cancer comprehensive care

12.00 – 13.00h:

Registration iBC4

13.00 – 13.15h:

iBC4 Welcome
J. Masià / M. Nahabedian / Y. Barnea / J. Farhadi

13.15-13.30h:

MORNING KEYNOTE LECTURE:

13.30-14.30h:

Principles in radiation oncology
Chairs: T. Kovacs / M. Scheflan

  • Radiation toxicity: mitigating adverse events – M. Torres
  • Hypofractionation vs fractionation: assessing oncologic and aesthetic outcomes – E. Storm
  • Oncoplasty and radiation: whole vs PBI vs IORT – J. Sanz
  • Neoadjuvant radiation therapy: is it beneficial? – Ch. Andree

14.30-15.30h:

Oncoplastic surgery: does perspective matter?
Chairs: J. Farhadi / J. Rusby

  • A radiation oncologist perspective – M. Ben David
  • A breast surgeons perspective – T. Kovacs
  • A plastic surgeons perspective – J. Disa

15.30-16.00h:

Coffee break

16.00-17.00h:

Breast conservative therapy
Chairs: L. Chagla

  • Complete remission after neoadyuvant therapy: which surgery the patient needs? – T. Kovacs
  • Recurrence following BCT: is there a role for re-conservation – N. Savalia
  • Safety and efficacy of fat grafting following BCT – M. Scheflan
  • Predictors of poor cosmetic outcomes after breast conservative surgery – J. Rusby

17.00-18.30h:

FACE-TO-FACE DEBATE:
Dealing with difficult cases

Moderators: J. Masià / E. Buchel

  • Radiation oncologists team: M. Ben David / M. Torres / S. Rivera
  • Breast surgeons team: T. Kovacs / N. Savalia
  • Plastic surgeons team: M. Nahabedian / Y. Barnea / K. Van Landuyt

WEDNESDAY 13th MARCH 2019

Oncological breast surgery

8.30-9.00h:

MORNING KEYNOTE LECTURE:
Compressive approach to the breast conservative surgery – 
N. Savalia

9.00-9.15h:

BBM2019 Opening ceremony
J. Farhadi / J. Masià

9.15-10.30h:

Optimizing oncoplastic surgery
Chairs: C. Angrigiani / T. Kovacs

  • How to minimize oncoplastic failures in the small breast – J. Rusby / J. Namnoum
  • How to plan the right approach to the medial quadrant – J. Disa
  • Breast cancer in the previously augmented breast – M. Nahabedian
  • Contralateral symmetrization: how and when – N. Leymarie / M. Scheflan
  • Immediate oncoplastic reconstruction and IORT – Y. Barnea
  • How to find the SLNs in the breast using the ICG technology step by step – B. Baican

10.30-11.00h:

Coffee break

11.00-11.20h:

Is there still a role for axilary dissection? – L. Chagla

11.20-11.40h:

Lymphedema risk reducing surgery – D. Singhal

12.00-13.00h:

Nipple Sparing Mastectomy (NSM)
Chairs: M. Nahabedian / M. Torres

  • Planning a reliable NSM – M. Scheflan
  • NSM following failed BCT: is it safe? – T. Kovacs
  • Managing the positive margin after therapeutic NSM – P. Borgen
  • NSM and post-operative RT – M. Ben David
  • NSM and post-operative RT – S. Sigalove

13.00-14.00h:

Lunch break + Group picture

14.00-15.00h:

VIDEO SESSION:
Tricks and tips in Nipple Sparing Mastectomy

J. Rusby / N. Leymarie / M. Scheflan

15.00-16.00h:

NEW TALENT SHOW: Free paper session

SUBMIT YOUR ABSTRACT

16.00-16.30h:

Coffee break

*Coffee symposium kindly supported by Diagnostic Green

16.30-17.30h:

Prophylactic mastectomy session
Chairs: M. Chrysopoulos

  • Breast imaging following risk-reducing mastectomy – J. Farhadi
  • Contralateral prophylactic mastectomy: where is the line? – T. Kovacs
  • My reconstructive approach – M. Nahabedian / R. De Vita / Ch. Andree / J. Disa / J. Namnoum / J. Farhadi / E. Buchel

17.30-18.00h:

KEYNOTE LECTURE:
Local recurrence following reconstruction: management options – 
L. Chagla

21.00h:

iBC4 + BBM2019 Networking cocktail

BOOK YOUR TICKETS
Organized by:
In association with:
Endorsed by:
Partnership with LBM:

We have teamed up with London Breast Meeting to offer a 25% discount for all those attending both LBM 2018 and BBM 2019.

Contact us for more information:
info@rmes.es